MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG ELUNA 8 DR-T PROMRI; PACEMAKER

BIOTRONIK SE & CO. KG ELUNA 8 DR-T PROMRI; PACEMAKER
Model Number 394969
Medical Device Problem Code Premature Elective Replacement Indicator (1483)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/28/2025
Type of Reportable Event Malfunction
Event or Problem Description
Device shows eri with unexpected battery behavior.Device remains implanted.No adverse patient events were reported.Should additional information become available, this file will be updated.
 
Additional Manufacturer Narrative
The device was not returned for analysis.The analysis is therefore only based on the returned device data as well as the inspection of the quality documents associated with the manufacture of this particular device.The manufacturing process for this device was reviewed.All production steps had been performed accordingly.There was no sign of any inconsistency during the manufacturing.The final acceptance test proved the device functions to be as specified.In a next step, the returned device data was inspected.During the inspection the clinical observation could be confirmed.Analysis revealed an unexpected battery behavior, which led to the clinical observation.Based on the data available for analysis the root cause for that behavior was not determinable and can only be clarified by an analysis of the device itself.However, it cannot be excluded that this occurrence resulted from a defective component, which may compromise the ability of the device to deliver therapy.Biotronik has informed the health care professional about this analysis result, who decides, based on the patient¿s individual circumstances and medical judgment, if the device will be exchanged.Should further relevant information or the device itself become available, this investigation will be updated and you will be informed accordingly.

Brand Name
ELUNA 8 DR-T PROMRI
Common Device Name
PACEMAKER
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
Manufacturer Contact
6024 jean road
lake oswego, OR 97035
8772459800
MDR Report Key22999953
Report Number1028232-2025-04415
Device Sequence Number15682123
Product Code NVZ
UDI-Device Identifier04035479131937
UDI-Public(01)04035479131937(17)180430
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P950037
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date04/30/2018
Device Model Number394969
Device Catalogue Number394969
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/02/2025
Supplement Date Received by Manufacturer09/11/2025
Initial Report FDA Received Date09/09/2025
Supplement Report FDA Received Date09/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/09/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age83 YR
Patient SexMale